Side effects of Viagra

VIAGRA is a medicine used to treat erectile dysfunction (impotence) in men. It can help many men who have erectile dysfunction get and keep an erection when they become sexually excited (stimulated).

Side effects of Viagra

Postby x7ph on Mon Jun 16, 2008 6:27 pm

Anybody knows side effects of Viagra
Posts: 2
Joined: Mon Jun 16, 2008 5:56 pm

Re: Side effects of Viagra

Postby friend on Tue Jun 17, 2008 3:39 pm

Viagra experience can be different for different people. For me cialis works best. I have tried viagra and cialis so far. Viagra gave me a headache sometimes and sometimes a weird feeling the next morning (hard to explain what exactly) but cialis has no side effects for me so far, altough I think that the erections viagra gave me were somehow stronger.
Last edited by friend on Mon May 28, 2012 10:10 am, edited 1 time in total.
Posts: 23
Joined: Mon Feb 18, 2008 9:26 am

Re: Side effects of Viagra

Postby snifer on Tue Jun 24, 2008 12:32 pm

If you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw during sexual activity, stop and call your doctor right away. You could be having a serious side effect of sildenafil.
Stop using sildenafil and get emergency medical help if you have sudden vision loss.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using sildenafil and call your doctor at once if you have any of these serious side effects:
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
irregular heartbeat;
swelling in your hands, ankles, or feet;
shortness of breath;
vision changes;
feeling light-headed, fainting; or
penis erection that is painful or lasts 4 hours or longer.
Continue taking sildenafil and talk with your doctor if you have any of these less serious side effects:
warmth or redness in your face, neck, or chest;
stuffy nose;
upset stomach; or
back pain.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Posts: 1
Joined: Tue Jun 24, 2008 12:20 pm

Re: Side effects of Viagra

Postby DerekH on Mon Jun 30, 2008 10:29 am

I'm curious why would your erection last longer than 4 hours after having sex? What is the cause for this actually happening? What problems could it cause?
Posts: 3
Joined: Sun Jun 29, 2008 2:38 pm

Re: Side effects of Viagra

Postby friend on Tue Jul 01, 2008 8:42 am

If an erection lasts for three or four hours or more, it is likely to be a Priapism.

Priapism is a potentially harmful and painful medical condition in which the erect penis does not return to its flaccid state, despite the absence of both physical and psychological stimulation, within four hours. Priapism is considered a medical emergency, which should receive proper treatment by a qualified medical practitioner

Get urgent medical attention if your erect penis does not return to normal. Visit your local A&E department, or call NHS Direct on 0845 4647 who can give you proper advice.
Posts: 23
Joined: Mon Feb 18, 2008 9:26 am

Re: Side effects of Viagra

Postby Katie448 on Mon Sep 29, 2008 9:50 am

Viagra blue pills are meant for men only. Women and children should not take this impotence treatment. Men with health issues such as high blood pressure, diabetes, and depression can also take

Viagra if their doctor finds it suitable.

If you are older than 65 years of age or have serious liver or kidney problems, your doctor may start you on the lowest dose of Viagra

If you take protease inhibitors for the treatment of HIV, your doctor may prescribe 25mg dose and that too not more than once in 48 hours

If you have prostate problems or high blood pressure for which you take medicines called alpha blockers, your doctor may start you on a lower dose of Viagra

Do not take Viagra if you are currently using a nitrate drug for chest pain or heart problems

Some conditions as listed below make it unsafe for you to take Viagra blue pills:

heart disease or heart rhythm problems

a recent history of a heart attack, stroke, or heart rhythm disorder

congestive heart failure

high or low blood pressure

coronary artery disease

liver disease

kidney disease

blood cell disorder such as sickle cell anaemia, multiple myeloma, or leukaemia


stomach ulcers

retinitis pigmentosa

a physical deformity of the penis

Strength and ingredients of blue pill

Viagra blue pills come in three strengths – 25mg, 50mg, and 100mg. Your doctor will prescribe a dosage for you depending on your medical condition. The active ingredient in Viagra blue pills is sildenafil. If you are allergic to sildenafil, do not take this impotence treatment.

Side effects of blue pill

Viagra blue pills rarely cause side effects. Nevertheless, it is important for you to know about all the side effects. Some of them are headache, facial flushing, and upset stomach. Less common side effects of Viagra are bluish vision, blurred vision, or sensitivity to light, which may rarely occur.
Posts: 7
Joined: Mon Jul 21, 2008 7:00 am

Re: Side effects of Viagra

Postby nancydj on Tue Dec 23, 2008 9:38 am

Viagra has several side effects of which patients need to be aware.

The first problem comes because Viagra happens to have a spillover effect. It blocks PDE5, but it also has an effect on PDE6. It turns out that PDE6 is used in the cone cells in the retina, so Viagra can have an effect on color vision. Many people who take Viagra notice a change in the way they perceive green and blue colors, or they see the world with a bluish tinge for several hours. For this reason, pilots cannot take Viagra within 12 hours of a flight.

The second problem comes for people who are taking drugs like nitroglycerin for angina. Nitroglycerin works by increasing nitric oxide, and it helps with angina by opening up the arteries that supply the heart with oxygen. If you take nitroglycerin and Viagra together, the increased nitric oxide plus the blocking of PDE5 can lead to problems.

Other problems with Viagra can include little things like headaches (the drug, as a side effect in some men, opens up arteries in the brain's lining and causes excess pressure) and big things like heart attacks. The possibility of heart attacks is one reason why Viagra is a prescription drug rather than an over-the-counter drug like aspirin. A doctor needs to understand your medical history and make sure that Viagra won't cause a heart attack. Occasional patients who take Viagra get painful, long-lasting erections and have to see a doctor to solve the problem.

Finally, there is some concern that some men, especially younger men who take Viagra recreationally and who don't really need it for physical reasons, may end up with a dependency on the drug. That is, they may become unable to maintain an erection without taking Viagra.
Posts: 1
Joined: Tue Dec 23, 2008 6:37 am

Re: Side effects of Viagra

Postby john123 on Thu Nov 19, 2009 1:47 pm

Generic Viagra may also cause some common side effects. However, these side effects are very few and disappear within a short time. If you feel the side effects for some more time, then you are advised to stop using the medication and consult your doctor as soon as possible.
Posts: 20
Joined: Thu Jul 02, 2009 8:36 am

Re: Side effects of Viagra

Postby Marlburian269 on Sun Jan 24, 2010 1:05 pm

I've been taking 50mg Viagra for almost two years, three times a month at first without problems, and more recently at least once a week.

About six months ago, I did wonder if Viagra was increasing dryness in my right eye, but as there's a separate thread on Viagra and vision, I give details there. I didn't use Viagra for about three weeks over Christmas, but a couple of days after resuming it, I became conscious of a sudden lack of breath when walking up a hill and talking at the same time. In one eight-day period, I took Viagra three times, and I've had breathlessness several times since, together with slight headaches and some fatigue. (At 64 I do lead a very strenuous life - long walks, voluntary environmental tasks and, lately, clearing snow.) I'm inclined to attribute all this to Viagra and, once I've exhausted my present supply, will see if my GP will prescribe one of the alternatives.
Posts: 16
Joined: Sun Jan 24, 2010 12:48 pm

Re: Side effects of Viagra

Postby friend on Mon Apr 19, 2010 11:54 am

I've always had good erections with Viagra without any probs so far :-)
Posts: 23
Joined: Mon Feb 18, 2008 9:26 am


Return to Viagra Information

Who is online

Users browsing this forum: No registered users and 1 guest